# SDR AALA20030440

- Difficulty date: April 10, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L1 DOOR INOPERATIVE.  REPAIR EMERGENCY EXIT LIGHT WIRE SPLICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
